# SDR IPXA0B63695

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B02025214A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP LOWER SKIN HAS 2 PUNCTURES.  FIRST PUNCTURE IS .2500" DIA AND 2.2500" FROM T/E, 69.5" FROM INBD EDGE.  SECOND PUNCTURE IS .2500" DIA 4.2500" FROM T/E AND 69.5" FROM INBD EDGE.  REMOVED DAMAGE AND REPAIRED IAW EO B747-5750-40625-A.
